Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: H. J. Baues
Title: Algebraic homotopy
Additional book information: Cambridge University Press, Cambridge, New York, 1989, 466 pp., $89.50. ISBN 0-521-33376-8.

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Ronald Brown
Journal: Bull. Amer. Math. Soc. 23 (1990), 182-190
DOI: https://doi.org/10.1090/S0273-0979-1990-15929-4